EconPapers    
Economics at your fingertips  
 

Identification and frequency domain quasi‐maximum likelihood estimation of linearized dynamic stochastic general equilibrium models

Zhongjun Qu and Denis Tkachenko

Quantitative Economics, 2012, vol. 3, issue 1, 95-132

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (58)

Downloads: (external link)
http://hdl.handle.net/10.3982/QE126 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:quante:v:3:y:2012:i:1:p:95-132

Ordering information: This journal article can be ordered from
https://www.econometricsociety.org/membership

Access Statistics for this article

More articles in Quantitative Economics from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:ecm:quante:v:3:y:2012:i:1:p:95-132